Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 15, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Apr 8, 2015, 6:22 PM EDT for 4 counties in Kentucky. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 6:22 PM EDT (22:22 UTC)
- Expired
- Apr 8, 2015, 11:15 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bath County, KY, Elliott County, KY, Fleming County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 84 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 487 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
167
WGUS53 KJKL 082222
FFWJKL
KYC011-063-069-205-090115-
/O.NEW.KJKL.FF.W.0015.150408T2222Z-150409T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
622 PM EDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 915 PM EDT
* AT 618 PM EDT...DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS
PRODUCING HEAVY RAIN WAS MOVING INTO THE WARNED AREA WHERE HEAVY
RAINFALL HAS OCCURRED RECENTLY. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOREHEAD...FLEMINGSBURG...OWINGSVILLE...MARSHALL...SHARPSBURG...
GRANGE CITY...ELIZAVILLE...PECKS RIDGE...HAYS CROSSING...BETHEL...
WAGNER STORE...ODESSA...BRUIN...RAMEY...VALE...COWAN...NEPTON...
GATES...HALDEMAN AND WYOMING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3852 8363 3843 8358 3838 8345 3839 8340
3819 8327 3819 8324 3827 8317 3821 8301
3818 8298 3817 8292 3813 8361 3815 8396
3820 8397 3832 8384 3836 8388 3836 8392
3845 8398 3849 8393 3846 8385
$$
SHALLENBERGER2 follow-up statements
882
WGUS53 KJKL 090107
FFWJKL
KYC011-063-069-205-090315-
/O.EXT.KJKL.FF.W.0015.000000T0000Z-150409T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
907 PM EDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 1115 PM EDT
* AT 904 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO AN INCH OF RAIN HAS
ALREADY FALLEN IN ADDITION TO THE HEAVIER RAINFALL EARLIER IN THE
EVENING. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOREHEAD...FLEMINGSBURG...OWINGSVILLE...MARSHALL...SHARPSBURG...
GRANGE CITY...ELIZAVILLE...PECKS RIDGE...HAYS CROSSING...BETHEL...
WAGNER STORE...ODESSA...BRUIN...RAMEY...VALE...COWAN...NEPTON...
GATES...HALDEMAN AND WYOMING.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3852 8363 3843 8358 3838 8345 3839 8340
3819 8327 3819 8324 3827 8317 3821 8301
3818 8298 3817 8292 3813 8361 3815 8396
3820 8397 3832 8384 3836 8388 3836 8392
3845 8398 3849 8393 3846 8385
$$
SHALLENBERGER924
WGUS73 KJKL 090309
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1109 PM EDT WED APR 8 2015
KYC011-063-069-205-090318-
/O.EXP.KJKL.FF.W.0015.000000T0000Z-150409T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-ELLIOTT KY-BATH KY-ROWAN KY-
1109 PM EDT WED APR 8 2015
...THE FLASH FLOOD WARNING FOR FLEMING...NORTHERN ELLIOTT...NORTHERN
BATH AND ROWAN COUNTIES WILL EXPIRE AT 1115 PM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3852 8363 3843 8358 3838 8345 3839 8340
3819 8327 3819 8324 3827 8317 3821 8301
3818 8298 3817 8292 3813 8361 3815 8396
3820 8397 3832 8384 3836 8388 3836 8392
3845 8398 3849 8393 3846 8385
$$
SHALLENBERGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 8, 5:22 PM EDT, 1 hour earlier.
Area forecast discussion, Apr 8, 5:22 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 522 PM EDT WED APR 8 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 455 PM EDT WED APR 8 2015 THE MODELS ARE IN GOOD AGREEMENT ALOFT THROUGH THE SHORT TERM PORTION OF THE FORECAST. THEY ALL SHOW SOUTHWEST FLOW OVER KENTUCKY WITH POCKETS OF ENERGY PASSING THROUGH THE REGION EVERY FEW HOURS. SOME HEIGHT FALLS WILL GET INTO THE MIX ON THURSDAY AS A LARGER TROUGH SWEETS EAST AND INTO THE UPPER MIDWEST. THE KEY TO THIS UNSETTLED PATTERN WILL BE THE SMALLER FEATURES THAT THE HIGHER RES MODELS...SUCH AS THE HRRR/NAM12...HAVE A BETTER CHANCE OF CATCHING. THAT BEING SAID...THE CONFIDENCE IS SOMEWHAT LOW GIVEN THE SMALL SCALE FEATURES AT PLAY. IN TERMS OF SENSIBLE WEATHER IT HAS BEEN QUITE AN ACTIVE DAY ACROSS EASTERN KENTUCKY SO FAR... WITH THE LAST PORTION OF THE MORNING CONVECTION NOW PUSHING OUT OF FAR EASTERN KENTUCKY. BUT THE BIG QUESTION IS...IS HOW THE CONVECTION NOW FORMING IN CENTRAL KENTUCKY WILL SOLIDIFY INTO A COMPLEX AND MOVE EWD... OR IF ADDITIONAL CONVECTION WILL FORM IN EASTERN KENTUCKY AND TRAIN. THE LATEST HRRR INDICATES MULTIPLE AREAS OF CONVECTION FORMING AND MOVING THROUGH OUR FORECAST AREA INTO TOMORROW MORNING....WHEREAS THE NAM12 DOESNT SHOW MUCH OF ANYTHING OVERNIGHT TONIGHT. BUT GIVEN THE CURRENT INSTABILITY PARAMETERS...CURRENT CONVECTION OUT IN CENTRAL KY... AND THE FACT THAT THE HRRR DID A GOOD JOB AT CAPTURING THE DAYTIME CONVECTION... HAVE HEDGED TOWARDS THE HRRR SOLUTION AND INCREASED TO LIKELY POPS IN THE GRIDS THROUGH 03Z. HAVE ALSO ISSUED A FLASH FLOOD WATCH THROUGH 15Z THURSDAY FOR THE THREAT OF TRAINING CONVECTION OVER OUR NORTHERN COUNTIES. THE SET UP FOR ADDITIONAL CONVECTION TOMORROW AFTERNOON INTO FRIDAY MORNING LOOKS SIMILAR TO TODAY...IF NOT BETTER...AS THE TROUGH APPROACHES FROM THE WEST. SO HAVE CONTINUED THE FAIRLY HIGH CHANCES FOR SHOWERS AND STORMS INTO LATE THURSDAY NIGHT/FRIDAY MORNING. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 521 PM EDT WED APR 8 2015 A COLD FRONT WILL BE PASSING SOUTHEAST THROUGH THE REGION AS THE PERIOD STARTS. SHOWERS AND THUNDERSTORMS WILL BE ONGOING AHEAD OF THE FRONT...BUT SHOULD COME TO AN ABRUPT END AFTER FROPA DURING THE DAY. SURFACE HIGH PRESSURE BUILDING IN BEHIND THE FRONT WILL THEN PROVIDE COOLER AND DRIER WEATHER THROUGH AT LEAST SUNDAY. AS THE HIGH SLIPS TO THE EAST...WARM AIR ADVECTION AND A WEAK WARM FRONT TRYING TO DEVELOP WILL PRESENT A LOW PROBABILITY OF SHOWERS SUNDAY NIGHT AND MONDAY. A FEW THUNDERSTORMS COULD SHOW UP ON MONDAY AFTERNOON. A BETTER CHANCE OF RAIN WILL ARRIVE MONDAY NIGHT AND TUESDAY AS A MID/UPPER LEVEL TROUGH PUSHES IN FROM THE WEST ALONG WITH THE FLOW OFF THE GULF. ONCE THIS IMPULSE LIFTS OUT...WE WILL REMAIN IN THE WARM SECTOR. WEAKER DISTURBANCES ALOFT MAY AID SHOWER/THUNDERSTORM DEVELOPMENT AT TIMES TUESDAY NIGHT AND WEDNESDAY...BUT THE TIMING WILL BE NONSPECIFIC AT THIS LONG RANGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 231 PM EDT WED APR 8 2015 TAIL END OF A THUNDERSTORM COMPLEX IS AFFECTING THE EASTERN EDGE OF THE FORECAST AREA AT THE START OF THE PERIOD. THIS SHOULD EXIT LATE THIS AFTERNOON. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY POP UP...BUT THERE IS LOW CONFIDENCE AS TO TIMING/LOCATION/COVERAGE. ASIDE FROM KSJS...HAVE ONLY USED VCTS IN TAFS THIS AFTERNOON. FORECAST SOUNDINGS SUGGESTED A LESS FAVORABLE LOW LEVEL PROFILE FOR CONVECTION DEVELOPING EARLY THIS EVENING...AND HAVE ALLOWED FOR A BREAK IN CONVECTION DURING THE NIGHT. HOWEVER...THIS IS ONCE AGAIN A LOW CONFIDENCE FORECAST...AND IF ANYTHING DEVELOPS AND SHOWS PROMISE DURING THE NIGHT...THE FORECAST WILL BE SUBJECT TO CHANGE. FORECAST SOUNDINGS SHOW A POTENTIAL FOR SOME THUNDERSTORMS AS DESTABILIZATION OCCURS TOWARD THE END OF THE PERIOD...AND VCTS WAS AGAIN USED. PRECIP MAY BRING IFR...AND COULD ALLOW FOG TO DEVELOP TONIGHT IF THE LOW LEVELS ARE LEFT SATURATED ANYWHERE. HOWEVER...WITHOUT CONFIDENCE IN THIS...HAVE USED PREVAILING VFR. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KYZ044-050>052- 104. && SHORT TERM...JVM/GREIF LONG TERM...HAL AVIATION...HAL
Hazardous weather outlook, Apr 8, 5:45 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 545 PM EDT WED APR 8 2015 KYZ058>060-068-069-079-080-083>088-106>120-100045- ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE- MCCREARY-WHITLEY-KNOX-BELL-HARLAN-MORGAN-JOHNSON-WOLFE-MAGOFFIN- FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN- PIKE- INCLUDING THE CITIES OF...IRVINE...RAVENNA...CLAY CITY... STANTON...FRENCHBURG...BRODHEAD...MOUNT VERNON...MCKEE... ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES... BOONEVILLE...HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG... INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 545 PM EDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM THURSDAY THROUGH FRIDAY AFTERNOON...WITH A THREAT OF LOCALLY HEAVY RAINFALL. SOME OF THE STORMS ON THURSDAY AND THURSDAY NIGHT MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS BEING THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF HAIL...WIND DAMAGE...OR FLOODING FROM STORMS TONIGHT. KYZ044-050>052-104-100045- FLEMING-MONTGOMERY-BATH-ROWAN-ELLIOTT- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... SANDY HOOK 545 PM EDT WED APR 8 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. SOME ISOLATED INSTANCES OF FLASH FLOODING ARE POSSIBLE. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM THURSDAY THROUGH FRIDAY AFTERNOON...WITH A THREAT OF LOCALLY HEAVY RAINFALL. SOME OF THE STORMS ON THURSDAY AND THURSDAY NIGHT MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS BEING THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF HAIL...WIND DAMAGE...OR FLOODING FROM STORMS TONIGHT. SHALLENBERGER
In the hours before
Local storm report, Apr 8, 3:08 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
308 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL MOON 37.97N 83.05W
04/08/2015 M3.00 INCH MORGAN KY TRAINED SPOTTER
&&
TBREWERLocal storm report, Apr 8, 3:33 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
333 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL WARFIELD 37.84N 82.42W
04/08/2015 E0.88 INCH MARTIN KY TRAINED SPOTTER
&&
TBREWERLocal storm report, Apr 8, 3:34 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
334 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL WARFIELD 37.84N 82.42W
04/08/2015 E0.88 INCH MARTIN KY TRAINED SPOTTER
&&
TBREWERLocal storm report, Apr 8, 3:41 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
341 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL PILGRIM 37.80N 82.42W
04/08/2015 E0.88 INCH MARTIN KY TRAINED SPOTTER
PEA AND NICKEL SIZE HAIL.
&&
TBREWERLocal storm report, Apr 8, 4:14 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
414 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL TURKEY CREEK 37.67N 82.31W
04/08/2015 E1.00 INCH PIKE KY PUBLIC
&&
TBREWERLocal storm report, Apr 8, 4:25 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
425 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL TURKEY CREEK 37.67N 82.31W
04/08/2015 E1.00 INCH PIKE KY PUBLIC
&&
RAYThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:10 PM EDT | Special Weather Statement | JKL | McCreary, Wayne | 35 min |
| Apr 7, 8:14 PM EDT | Special Weather Statement | JKL | Bath, Magoffin, Menifee, Morgan, Wolfe | 31 min |
| Apr 7, 8:15 PM EDT | Special Weather Statement | JKL | Clay, Laurel, Rockcastle | 60 min |
| Apr 7, 8:28 PM EDT | Tornado Warning | JKL | Breathitt, Lee, Magoffin, Wolfe | 20 min |
| Apr 7, 8:37 PM EDT | Special Weather Statement | JKL | Bell, Knox, McCreary, Whitley | 23 min |
| Apr 7, 8:45 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Whitley | 30 min |
| Apr 8, 4:25 AM EDT | Dense Fog Advisory | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 3 hr |
| Apr 8, 5:31 AM EDT | River Flood Advisory | JKL | Whitley | 54 hr |
| Apr 8, 6:03 AM EDT | River Flood Advisory | JKL | Lee | 4 days |
| Apr 8, 6:03 AM EDT | River Flood Advisory | JKL | Estill | 5 days |
| Apr 8, 12:33 PM EDT | Severe Thunderstorm Warning | JKL | Fleming, Rowan | 42 min |
| Apr 8, 1:11 PM EDT | Severe Thunderstorm Warning | JKL | Fleming, Rowan | 34 min |
| Apr 8, 1:35 PM EDT | Special Weather Statement | JKL | Rowan | 25 min |
| Apr 8, 1:43 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Rowan | 47 min |
| Apr 8, 2:05 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan | 40 min |
| Apr 8, 2:25 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Morgan | 50 min |
| Apr 8, 3:03 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Martin | 57 min |
| Apr 8, 3:39 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 51 min |
| Apr 8, 3:57 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 43 hr |
| Apr 8, 4:28 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 19 min |
| Apr 8, 6:25 PM EDT | Special Weather Statement | JKL | Bath, Rowan | 65 min |
| Apr 8, 6:44 PM EDT | Special Weather Statement | JKL | Elliott | 61 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.